Ceridol is an anti-inflammatory and analgesic drug.
It is intended for the treatment of:
- menstrual pains,
- rheumatic and joint pain
- postoperative pain.
Ceridol lowers the temperature and relieves cold pain.
The active substances in one tablet are: paracetamol (250 mg), propifenazone (150 mg), caffeine (50 mg).
Other ingredients (excipients) are: microcrystalline cellulose, magnesium stearate, colloidal anhydrous silica, talc.
Do not take Ceridol:
- if you are allergic to the active substances (paracetamol, propifenazone, caffeine) or to any of the other ingredients of this medicine (listed in section 6);
- if you are allergic (hypersensitive) to pyrazolones or similar substances (hypersensitive to products containing phenazone, propifenazone, aminophenazone, metamizole), to products containing phenylbutazone, or to acetylsalicylic acid;
- if you suffer from hereditary glucose-6-phosphate dehydrogenase deficiency (proven by haemolytic anemia);
- if you have acute hepatic porphyria.
If you have a fever or pain that lasts for more than a week, consult a doctor.
If you have asthma, chronic rhinitis or a skin rash, or are hypersensitive to other analgesics or antirheumatic medicines, you should only be treated with Ceridol after consulting your doctor.
Isolated cases of asthma attacks and anaphylactoid shock (severe allergic reaction) have been reported with the use of preparations containing propifenazone and paracetamol in susceptible patients.
Very rare cases of serious skin reactions have been reported. In case of reddening of the skin, rash, blisters or scaling, stop taking paracetamol immediately and seek medical advice.
Children and adolescents
Ceridol should not be used in children under 12 years of age.
The recommended dose is:
Adults: 1-2 tablets 1-3 times a day.
Use in children over 12 years: 1 tablet 1-3 times a day.
The score line is only to make it easier to break if you find it difficult to swallow the whole tablet.
The tablets should be taken with a sufficient amount of liquid. Adhere to the dose indicated on the package or prescribed by your doctor. If you have the impression that the effect of this medicine is too strong or too weak, talk to your doctor.
CERIDOL Possible side effects:
Like all medicines, this medicine can cause side effects, although not everybody gets them.
Read the package leaflet before use.